Thursday 22 August 2019
Home
About
News
Research
Events
Seminars
Members
Publications
IP Policy
Committees
Positions
MASCOS Nodes
Collaborating Institutions
Links
Enquiries
print

MASCOS Publications

2015 * 2014 * 2013 * 2012 * 2011 * 2010 * 2009 * 2008 * 2007 * 2006 * 2005 * 2004 * 2003

2011


Books:

Li, W, Bartolini, L, Johnson, J, Luo, F, Myers, R, Rubenstein, JH. 2011 Editors, 'Topology and Geometry in Dimensions Three: Triangulations, Invariants and Geometric Structures', Contemporary Mathematics, American Mathematical Society, vol. 560, 192 pp.

Book Chapters:

Rubenstein, JH. 2011 'Problems at the Jacofest', Topology and Geometry in Dimensions Three: Triangulations, Invariants and Geometric Structures, Contemporary Mathematics, American Mathematical Society, vol. 560, 191-192

Edited Voulumes:

Guttmann, AJ. Editor. 2011 Journal of Statistical Physics, vol. 145 (3), Special issue celebrating Cyril Domb’s 90th birthday.

Sloan, IG. Editor. 2011 Journal of Computational and Applied Mathematics, vol. 235 (13), Special issue for International Conference on Engineering Computational Mathematics, Kowloon 2009.

Journal Papers (published):

Amster, P, Kwong, MK and Rogers, C. 2011 'On a Neumann Boundary Value Problem for Painlevé II in Two-Ion Electro-diffusion', Nonlinear Analysis: Theory, Methods & Applications, vol. 74, pp. 2897-2907.

Barnsley, M and Vince, A. 2011 'The eigenvalue problem for linear and affine iterated function systems', Linear Algebra and Its Applications, vol. 435, pp. 3124-3138.

Barnsley, M and Igudesman, K. 2011 'Topological contractive systems', Lobachevskii Journal of Mathematics, vol. 32, No. 3, pp. 220–223.

Barnsley, M and Igudesman, K and Harding, B. 2011 'How to transform and filter images using iterated function systems', SIAM Journal of Imaging Sciences, vol. 4, pp. 1001-1028.

Barnsley, M and Vince, A. 2011 'Real Projective Iterated Function Systems', Journal of Geometric Analysis, Online first™, 5th May.

Bastian, J, Prellberg, T, Rubey, M and Stump, C. 2011 'Counting the number of elements in the mutation classes of Ãn-quivers', The Electronic Journal of Combinatorics, vol. 18 (1), pp. 98

Beaton, NR, , Flajolet, P and Guttmann, AJ. 2011 'The Enumeration of Prudent Polygons by Area and Unusual Asymptotics', Journal of Combinatorial Series A, vol. 118 (8), pp. 2261-2290.

Beaton, NR, Guttmann, AJ and Jensen, I. 2012 'Two-dimensional self-avoiding walks and polymer adsorption:Critical fugacity estimates', arXiv:1110.6695.

Beaton, NR, Guttmann, AJ and Jensen, I. 2011 'A numerical adaptation of SAW identities from the honeycomb to other 2D lattices', arXiv:1110.1141.

Beaton, NR, de Gier, J and Guttmann, AJ. 2011 'The critical fugacity for surface adsorption of SAW on the honeycomb lattice is $1+\sqrt{2}$', arXiv:1109.0358.

Boland, N, Bley, A, Fricke, C. Froyland, G and Sotirov, R. 2011 'Clique-based facets for the precedence constrained knapsack problem', Mathematical Programming, Series A , Online first™, 22 January.

Borovkov, AA and Borovkov, KA. 2011 'On an Extension of the Concept of Slowly Varying Function with Applications to Large Deviation Limit Theorems', Yu.V. Prokhorov Festschrift, Springer, arXiv:1006.3164.

Borovkov, KA, Day, R and Rice T. 2011 'High host density favors greater virulence: a model of parasite-host dynamics based on multi-type branching processes', arXiv:1109.0044.

Borovkov, KA, Decrouez, G and Hinz, J. 2011 'Jump-diffusion modeling in emission markets'. Stoch. Models, vol. 27, pp.50-76.

Borovkov, KA and Decrouez, G. 2011 'Ornstein-Uhlenbeck type processes with heavy distribution tails". arXiv:1102.5606.

Borovkov, KA and McKinlay, S. 2011 'The Uniform Law for Sojourn Measures of Random Fields', arXiv:1112.5289.

Borwein, J, Nuyens, D, Straub, A and Wan, J. 2011 'Some arithmetic properties of short random walk integrals', The Ramanujan Journal, vol. 26 (1), pp. 109-132.

Boschetti, F, Grigg, NJ and Enting, IG. 2011 'Modelling = conditional prediction', Ecological Complexity vol. 8, pp. 86-91.

Brak, R, Iliev, G and Prellberg, T. 2011 'An infinite family of adsorption models and restricted lukasiewicz paths', Journal of Statistical Physics, vol. 145 (3), pp. 669–685.

Brent , RP and P. Zimmermann. 2011 'The great trinomial hunt', Notices of the American Mathematical Society, vol. 58 (2), pp. 233-239.

Carroll, RJ, Delaigle, A and Hall, P. 2011 'Testing and estimating shape constrained nonparametric density and regression in the presence of measurement error', Journal of the American Statistical Association, vol. 106, pp. 191-202.

Chan, Y, Guttmann, AJ, Nickel BG and Perk JHH. 2011 'The Ising Susceptibility Scaling Function', Journal of Statistical Physics, vol. 145, (3), pp. 549-90.

Chang, AJ, Brazil M, Rubenstein, JH and Thomas, DA. 2011 'Curvature constrained directional cost paths in the plane', Journal of Global Optimization.

Chen, D, Hall, P and Müller, H-G. 2011 'Single and multiple index function regression models with nonparametric link', the Annals of Applied Statistics, vol. 39, pp. 1720-1747.

Clisby, N and Enting, IG. 2011 'Series Analysis of a Kosterlitz-Thouless Transition: The 6-State Planar Potts Model', Journal of Statistical Physics, vol. 145 (3), pp. 696-712.

Costea, A, Le Gia, QT, Stephan EP and Tran T. 2011 'Meshless BEM and overlapping Schwarz preconditioners for exterior problems on spheroids', Studia Geophysica, vol. 55, pp. 465-477.

Datta, G, Hall, P and Mandal, A. 2011 'Model selection by testing for the presence of small-area e ffects, and application to area-level data', Journal of the American Statistical Association, vol. 106, pp. 362-374.

Delaigle, A and Hall, P. 2011 'Estimation of observation-error variance in errorsin- variables regression', Statistica Sinica, vol. 21, pp. 1023-1063.

Delaigle, A, Hall, P and Jin, J. 2011 'Robustness and accuracy of methods for high dimensional data analysis based on Student's t statistic. J. Roy', Journal of the Royal Statistical Society: Series B, vol. 73, pp. 283-301.

Delaigle, A and Hall, P. 2011 'Theoretical properties of principal component score density estimators in functional data analysis', Vestnik St-Petersburg University, Series 1 (Mathematics, Mechanics, Astronomy), Issue 2, pp. 55-69.

Dooley, AH. 2011 'Intertwining operators, the Cayley transform, and the contraction of K to NM', Contemporary Mathematics, vol. 544, pp. 132-146.

Dooley, AH, Hawkins, J and Ralston, D. 2011 ‘Families of type III_0 ergodic transformations in distinct orbit equivalence classes’, Monatshefte für Mathematik, vol. 164, pp. 369-381.

Dooley, AH and Hagihara, R. 2011 ‘Computing the Critical Dimensions of Bratteli--Vershik systems with multiple edges’, Ergodic Theory & Dynamical Systems, vol. 32, pp. 103-117

Ejov, V, Litvak, G, Nguyen, T and Taylor, PG. 2011 'Proof of the Hamiltonicity - Trace Conjecture for Singularly-Perturbed Markov Chains', Journal of Applied Probability, vol. 48, pp. 901-910.

Enting, IG 2011 'Seeking carbon-consistency in the climate-science-topolicy interface', Biogeochemistry vol. 104, pp. 59-67.

Essam, JW, Lonsdale, H and Owczarek, AL. 2011 `Mean length of finite clusters in directed compact percolation near a damp wall' "Journal of Statistical Physics", vol. 145 (3), pp. 639-646.

Froyland, G, Murray, R and Stancevic, O. 2011 'Spectral degeneracy and escape dynamics for intermittent maps with a hole', "Nonlinearity", vol. 24, 2435.

Ganesh, M, Le Gia, QT and Sloan, I. 2011 'A pseudospectral quadrature method for Navier-Stokes equations on rotating spheres', Mathematics of Computation, vol. 80, pp. 1397-1430.

Garoni, TM, Ossola, G, Polin, M and Sokal, AD. 2011 'Dynamic Critical Behavior of the Chayes-Machta Algorithm for the Random-Cluster Model. I. Two Dimensions', Journal of Statistical Physics, vol. 144, pp. 459-518.

Graham, IG, Kuo, FY, Nuyens, D, Scheichl, R and Sloan, IH. 2011 'Quasi-Monte Carlo methods for elliptic PDEs with random coefficients and applications'. Journal of Computational Physics, vol. 230 (10), pp. 3668-3694.

Guttmann, AJ. 2011 'Introduction to Special Issue of J Stat Phys celebrating Cyril Domb's 90th birthday', Journal of Statistical Physics, vol. 145 (3), pp. 508-509.

Hall, P, Ormorod, JT and Wand, MP. 2011 'Theory of Gaussian variational approximation for a generalised linear mixed model', Statistica Sinica, vol. 21, pp. 369-389.

Hall, P and Ziegel, J. 2011 'Distribution estimators and con dence intervals for stereological volumes', Biometrika, vol. 98, pp. 417-431.

Hickernell, F, Kritzer, P, Kuo, F Y and Nuyens, D. 2011 'Weighted compound integration rules with higher order convergence for all N', Numerical Algorithms, vol. 59 (2), pp. 161-183.

Hodgson, C, Rubenstein, JH., Segerman, H and Tillmann, S. 2011 'Veering triangulations admit strict angle structures', Geometry and Topology, vol. 15, pp. 2073-2089.

Jaco, W, Rubenstein, JH and Tillmann, S. 2011 'Coverings and minimal triangulations of 3-manifolds", Algebraic and Geometric Topology, vol. 11, pp. 1257-1265.

Keeler, HP and Taylor, PG. 2011 'A model framework for Greedy Routing in a Sensor Network with a Stochastic Power Scheme, ACM Transactions on Sensor Networks,
vol. 7, issue 4.

Kowalenko, V. 2011 'Euler and Divergent Series', European Journal of Pure and Applied Mathematics, Vol. 4, No. 4, 370-423.

Kowalenko, V. 2011 'On a Finite Sum Involving Inverse Powers of Cosines', Acta Applicandae Mathematicae, vol. 115, pp. 139-151.

Kowalenko, V. 2011 'Applications of the Cosecant and Related Numbers', Acta Applicandae Mathematicae, vol. 114, pp. 15-134.

Kuo, FY and Wozniakowski, H. 2011 'Gauss-Hermite quadratures for functions from Hilbert spaces with Gaussian reproducing kernels', BIT Numerical Mathematics,
Online first™, 21st September.

Latouche, G, Nguyen, GT and Taylor, PG. 2011 'Queues with boundary assistance: the effects of truncations', Queueing Systems, vol. 69, pp. 175-197.

Lee, J, McVinish, R and Mengersen, K. 2011 'Population Monte Carlo algorithm in high dimensions', Methodology and Computing in Applied Probability vol. 13, pp. 369-389.

Le Gia, QT, Stephan, EP and Tran T. 2011 'Solution to the Neumann problem exterior to a prolate spheroid by radial basis functions', Advances in Computational Mathematics, vol. 34, pp. 83-103.

Le Gia, QT, Sloan, I and Wathen AJ. 2011 'Stability and preconditioning for a hybrid approximation on the sphere', Numerische Mathematik, vol. 118, pp, 695-711.

Leopardi, P. 2011 'Discrepancy, separation and Riesz energy of point sets on the unit sphere', Advances in Computational Mathematics, Online first™, 7th December.

Liu, Q, Deng, Y and Garoni, TM. 2011 'Worm Monte Carlo study of the honeycomb-lattice loop model', Nuclear Physics B, vol. 846, pp. 283-315.

Lonsdale, H , Essam, JW and Owczarek, A L. 2011 'Directed compact percolation near a damp wall: mean length and mean number of wall contacts', "Journal of Statistical Physics", vol. 44, 505003.

McDonald-Madden, E, Chadès, I, McCarthy, MA, Linkie, M. and Possingham, HP. 2011 'Allocating conservation resources between areas where persistence of a species is uncertain', Ecological Applications vol. 21, pp. 844-858.

Motyer, AJ and Taylor, PG. 2011 'Decay rates for some quasi-birth-and-death processes with phase-dependent transition rates', Journal of Applied Probability, vol .48A, pp. 327-339.

Ormerod, CM. 2011 'Symmetries in Connection Preserving Deformations', SIGMA, vol. 7, paper no. 49.

Ormerod, CM 2011 'The Lattice Structure of Connection Preserving Deformations for q-Painlevé Equations I', SIGMA ,vol. 7, paper no. 45.

Ormerod, CM. 2011 'A study of the associated linear problem for q-V', Journal of Physics A: Mathematical and Theoretical, vol. 44, 025201.

Regan, TJ, Chadès, I and Possingham, HP. 2011 'Optimally managing under imperfect detection: a method for plant invasions', Journal of Applied Ecology vol. 48, pp. 76-85.

Ridder, A and Taimre, T. 2011 'State-dependent importance sampling schemes via minimum cross-entropy', Annals of Operations Research, vol. 189, pp. 357-388.

Rogers, C and Pashaev, OK. 2011 'On a 2+1-Dimensional Whitham-Broer-Kaup System. A Resonant NLS Connection', Studies in Applied Mathematics, vol. 127, pp. 141-152.

Rogers, C and An, H. 2011 'On a 2+1-Dimensional Madelung System with Logarithmic and de Broglie-Bohm Quantum Potentials. Ermakov Reduction', Physica Scripta, vol. 84, 045004.

Rogers, C and Schief, WK. 2011 'The Pulsrodon in 2+1-Dimensional Magnetogasdynamics. Hamiltonian-Ermakov Reduction', Journal of Mathematical Physics, vol. 52, 083701.

Rogers, C and Schief, WK. 2011 'On the Integrability of a Hamiltonian Reduction of a 2+1-Dimensional Non-Isothermal Rotating Gas Cloud System', Nonlinearity, vol. 24, pp. 3165-3178.

Spicer, PE, Nijhoff, FW and van der Kamp, PH. 2011 'Higher analogues of the discrete-time Toda equation and the quotient-difference algorithm', Nonlinearity, vol. 24, pp. 2229-2263.

Taylor, PG. 2011 'Discussant's comments on 'Light tail asymptotics in multidimensional reflecting processes for queueing networks' by Masakiyo Miyazawa
TOP: the official journal of the Spanish Society of Statistics and Operations Research.

Tran, D, van der Kamp, PH and Quispel, GRW. 2011 'Involutivity of integrals for sine-Gordon, modified KdV and potential KdV maps', Journal of Physics A, vol. 44, 295206.

van der Kamp, PH. 2011 'Growth of degrees of integrable mappings', Journal of Difference Equations and Applications, iFirst article 1-14.

Wang, L-T, Touba, NA Brent, RP, Wang, H and Xu, H. 2011 'High-speed Hybrid Ring Generator Design Providing Maximum-Length Sequences with Low Hardware Cost', Tech. Report UT-CERC-12-01, Computer Engineering Research Center, The University of Texas at Austin, USA, 12 pp.

Yoo-kong, S, Lobb, SB and Nijhoff, FW. 2011 'Discrete-time Calogero-Moser system and Lagrangian 1-form structure', Journal of Physics A: Mathematical and Theoretical, vol. 44, 365203.

Conference Papers:

Beaton, NR, Flajolet, P and Guttmann, AJ. 2011 'On the enumeration of column-convex permutominoes', Discrete Mathematics and Theoretical Computer Science, Proceedings of the 23rd International Conference on Formal Power Series and Algebraic Cominatorics, pp. 111-122.

Brent, RP and Harvey, D. 2011 'Fast computation of Bernoulli, Tangent and Secant numbers', Proceedings of a Workshop on Computational and Analytical Mathematics in honour of Jonathan Borwein's 60th birthday, Springer Proceedings in Mathematics, to appear (accepted 31 August 2011). arXiv:1108.0286v3.

Enting, IG. 2011 'Tangents, adjoints and computational complexity in terrestrial carbon modelling', ANZIAM Journal: Proceedings of the 15th Biennial Computational Techniques and Applications Conference, CTAC-2010 vol. 52, pp. C806-C822.

Ganesh, M and Le Gia, QT. 2011 'A radial basis Galerkin method for spherical surface Stokes equations', ANZIAM Journal: Proceedings of the 15th Biennial Computational Techniques and Applications Conference, CTAC-2010, vol. 52, pp. C56 -C71

Hegland, M and Leopardi, P. 2011 'The rate of convergence of sparse grid quadrature on the torus', ANZIAM Journal: Proceedings of the 15th Biennial Computational Techniques and Applications Conference, CTAC-2010l, vol. 52 , pp. C500-C517.

Jovanovic, D, McVinish, R and Pollett, PK. 2011 'Fault modelling using a mixture of conditional Gaussian transitions', In (Ed. Argyrios Zolotas) Proceedings of the 19th Mediterranean Conference on Control and Automation, IEEE, Corfu, Greece, 20-23 June, pp. 473-478.

Jovanovic, D and Pollett, PK. 2011 'Fault diagnosis using consensus of Markov chains', In (Eds. Georg Frey and Felix Felgner) Proceedings of the 3rd International Workshop on Dependable Control of Discrete Systems, IEEE, Saarbrucken, Germany, 15-17 June, pp. 65-71.

Le Gia, QT. and McLean W. 2011 'Numerical solution of a parabolic equation on the sphere using Laplace transforms and RBFs', ANZIAM Journal: Proceedings of the 15th Biennial Computational Techniques and Applications Conference, CTAC-2010, vol. 52, pp. C89-C102.

Le Gia, QT. and Tran, T. 2011 'Additive Schwarz preconditioners for interpolation of divergence-free vector fields on spheres', ANZIAM Journal: Proceedings of the 15th Biennial Computational Techniques and Applications Conference, CTAC-2010, vol.52, pp. C742-C758.

McVinish, R and Pollett, PK. 2011 'Interaction between habitat quality and an Allee-like effect in metapopulations', In (Eds. Chan, F., Marinova, D. and Anderssen, R.S) Proceedings of the 19th Biennial Congress on Modelling and Simulation (MODSIM2011), Modelling and Simulation Society of Australia and New Zealand, 12-16 December, 2011, pp. 2254-2260.

Xenitidis, P, Nijhoff, FW, Lobb, SB. 2011 'On the Lagrangian formulation of multidimensionally consistent systems', Proceedings of the Royal Society A, vol. 467 (2135), pp. 3295-3317.

Journal and Conference Papers published by a visiting Academic 2011:

Hill, R, Schwerdtfeger, U, Baake, M and Luo, Y. 2011 'Dynamic programming and duality applied to an optimal control problem', Proceedings of the Australian Control Conference, Melbourne, 10-11th November, pp. 254-259.

Schwerdtfeger, U. 2011 'Limit laws for discrete excursions and meanders and linear functional equations with a catalytic variable', European Journal of Combinatorics, Preprint available at arXiv:1105.5175.

Created by: system last modification: Wednesday 27 of March, 2013 [06:26:33 UTC] by kerry


Copyright © Centre of Excellence for Mathematics and Statistics of Complex Systems 2007
RSS Wiki rss Calendars